Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
tako

When can I start my 2nd course?

Recommended Posts

I was on accutane for 6 months and reached my cumulative dose. I was only clear for the last week and now I'm starting to break out again. In short, accutane left me with more scars than I imagined and dry eyes. It did nothing for my acne.

How long do I have to wait to start my second course? Or should I give up with accutane since it obviously doesn't work and try something else?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×